# SDR VNAA202509060001

- Difficulty date: August 28, 2025
- Submitted: September 6, 2025
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 31,872 hours, 25,702 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Part number: 600319564
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FOLDING STEP (CONTROL ROD ATTACH L-BRACKET IS LOOSE AND SLOT FOR CONTROL ROD IS BINDING FROM ELONGATED JAGGED HOLE). REMOVED AND REPLACED BRACKET IAW SRM 51-40-11-001-001-A01 AND MHIRJ CMM 52-11-00.
